# SDR DALA2018010500085

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y= 788 BTW LONG 24L AND LONG 24R AT MID CARGO COMPARTMENT. (LEVEL CORROSION 2) FLOOR SUPPORT STA Y=788 WAS REPAIRED PER SRM 53-01 FIG 2.
